# SDR HALA2009010400003

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 87,014 hours, 16,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - NR 1 ENGINE FIRELOOP WARNING ON EICAS BITE.  TROUBLESHOT PER FIM 26-11-00 FIG 105 NO FAULTS NOTED OK FOR SERVICE.
